International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 124 | Views: 199 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 4 Issue 7, July 2015


Mathematical Models in Terms of Balanced Signed Fuzzy Graphs with Generalized Modus Ponens Method

Dr. G. Nirmala [5] | S. Prabavathi [2]


Abstract: Starting from an input fuzzy set and an IF-THEN rule, implementations of the generalized modus ponens in a fuzzy set theoretical frame work allow the derivation of an output fuzzy set. The main goal of this work is how the generalized modus ponens method, can be used in the mathematical models in terms of balanced signed fuzzy graphs and also we define generalized modus ponens, signed fuzzy graph, signed degree of fuzzy graph.


Keywords: Generalized modus ponens, Mathematical model, signed fuzzy graph, signed degree of fuzzy graph


Edition: Volume 4 Issue 7, July 2015,


Pages: 2415 - 2419


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top